Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Irena Hlavičková

On asymptotic behavior of solutions of discrete systems

Detaily:

Rok, strany: 2009, 99 - 108
Kľúčové slová:
difference equation, retract.

O článku:

This contribution concerns the asymptotic behavior of solutions of systems of difference equations. It reassumes paper [J. Dibl

Ako citovať:

ISO 690:
Hlavičková, I. 2009. On asymptotic behavior of solutions of discrete systems. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 99-108. 1210-3195.

APA:
Hlavičková, I. (2009). On asymptotic behavior of solutions of discrete systems. Tatra Mountains Mathematical Publications, 43(2), 99-108. 1210-3195.